The almost Gorenstein Rees algebras of parameters

Shiro Goto, Naoyuki Matsuoka, Naoki Taniguchi*, Ken ichi Yoshida

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)


There is given a characterization for the Rees algebras of parameters in a Gorenstein local ring to be almost Gorenstein graded rings. A characterization is also given for the Rees algebras of socle ideals of parameters. The latter one shows almost Gorenstein Rees algebras rather rarely exist for socle ideals, if the dimension of the base local ring is greater than two.

Original languageEnglish
Pages (from-to)263-278
Number of pages16
JournalJournal of Algebra
Publication statusPublished - 2016 Apr 15
Externally publishedYes


  • A-invariant
  • Almost Gorenstein graded ring
  • Almost Gorenstein local ring
  • Canonical module
  • Cohen-Macaulay ring
  • Multiplicity
  • Parameter ideal

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'The almost Gorenstein Rees algebras of parameters'. Together they form a unique fingerprint.

Cite this